# SDR NOCA00310

- Difficulty date: January 9, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: RDAM66106
- Condition: Shorted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL BETWEEN 85-95 KNTS RECEIVED MASTER WARRING AND EICAS MSG OF FLAPS, REJECTED T/O.  ON TAXI BACK TO GATE  WITH FLAPS AT 5 DEG RECEIVED MASTER / CAUTION EICAS MSG OF LEADING EDGE SLAT ASYM AND LEADING EDGE SLAT DISAGREE.  IN BGR PSEU AND SENSOR S294 FOR NR 12 SLAT WAS REPLACED, ALSO CONDUCTED TASK 05-51-14-212-089 HI ENERGY STOP INSP T/S PER FIM 32-61-00 FIG 014 AND 105A PSEU FLT FAULTS CARD 010, AND TARGETS 234, 235, 236, 237 ALL TARGETS OK NORMAL.  REMOVED AND REPLACED PSEU IAM AMM 32-09-04.  OPS CHECKED OK.  P/N OFF 8-497-04 S/N OFF C999.  EN ROUTE TO NKT RECEIVED PHONE CALL AT APPROX 80 TO 100KNOTS T/O ROLL EICAS CAUTION RT AUX PITOT, CAPT PITOT, GEAR DISAGREE, LEFT SIDE BRACE & FORWARD CARGO HEAT MSGS.  MSGS EXTINGUISHED & DID NOT RE-APPEAR.  PER MX SENIOR MANAGER ELECTED TO DIVERT INTO ATL FOR MX WITH DELTA SUPPORT.  N768NA ATL ON DEPARTURE AFTER ENGINE START LT AUX PITOT & F/O PITOT LIGHT REMAINED ILLUMINATED WITH PROBE HEAT & SPEED FLAG EICAS MSG, MX REP WITH DELTA MX PERFORMED BITE CHECK ON S236 SENSOR SHOWS NO FAULTS, A/C IS IN ATL HGR GETTING READY TO BE JACKED IN NEXT HOUR TO PERFORM GEAR SWING & OPS CHECK, A PSEU RACK CONNECTOR WAS FOUND TO HAVE A BAD PIN, AND WAS CHANGED, FERRY FLIGHT ATL--DFW.  FLIGHT COMPLETED WITH NO MX ISSUES - NO RE-OCCURRENCE OF MX PROBLEM - ALL IS WELL - NO INBD MX ITEMS -A/C N768NA LANDED IN KWI WITH NO ISSUES AND THE A/C SAT FOR 20 MINUTES AT THE GATE.  WHILE MX WERE ACCOMPLISHING THE DAILY CHECK, THE CREW INFORMED MX OF THE ISSUE.  (EICAS MSGS; CAPT PITOT, LT AUX PITOT, LT AOA, TAT, EQUIPMENT COOLING.  ALSO HEARD A LOT OF RELAYS CLICKING IN THE E/E AND ALL INTERIOR LIGHTS GOING BRIGHT TO DIM AND SO ON.  WHILE THIS WAS HAPPENING MX WHEN TO BITE THE PSEU AND WERE UNABLE PERFORM THE BITE AND DID NOT STARTED THE TEST.  SO MX KILLED POWER TO THE A/C AND REMOVED THE PSEU FOR A VISUAL AND DID NOT SEE ANYTHING WRONG WITH THE CONNECTOR OR THE BOX. THE BAX WAS INSTALLED AND POWER RESTORED THEN THE BITE WAS ENABLE.  SEVERAL FAULTS NOTED INCLUDING AN INTERNAL PSEU FAULT.  ALL MSG AND PSEU FAULT DISAPPEARED AND ALL WAS BACK TO NORMAL.  MINUTE LATER ALL FAULT CAME BACK.  RIGHT NOW MX IS LOOKING AT THE AIR/GROUND SYSTEM.  ENGINEER IS IN THE LOOP.  ALL T/S IS BEING DOCUMENTED IN THE LOG BOOK.  A/C N768NA HAS A MX ISSUE RELATED TO THE PREVIOUS ISSUE THIS A/C HAD BACK IN ATL WITH THE PSEU.  MX REP IS CURRENTLY T/S PER THE FIM.  DUE TO FINDINGS BY MX & ENGINEERING OF IFE SYSTEM SEAT 22CDEF HARNESS SHORTED & CAUSING NUMEROUS PSEU MSGS & SL 767-SL-23-038 REFERENCE SEB MOD, DEACTIVATED SEAT 22CDEF WITH NO FURTHER ISSUES.  AS PER CONVERSATION WITH DOM & ENGINEERING SEAT 22CDEF IS DEACTIVATED REF:CI 23-02 & AS PRECAUTION IFE SYSTEM PLACED ON CI 23-03 AS INOP.  AS PER ENGINEER E-MAIL LISTED BELOW WITH THE IFE TURNED OFF AS PER FIM 27-80-00 FIG 7 STEP1, NO MESSAGES OR  L/E ASSY LIGHT ON.  FURTHERMORE, ALL OVERHEAD ENUNCIATOR LIGHTS ALSO OPERATE NORMAL WITH IFE SWITCH TURNED OFF.  A BITE OF THE PSEU ALL NORMAL, NO FAULTS.  DUPLICATED THE ISSUE SEVERAL TIMES WITH THE IFE TURNED ON AND HARNESS AT 22CDEF CONNECTED.  ITEM CORRECTED OPS CHECKS GOOD.
